# SDR QXEA200601580

- Difficulty date: May 3, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 FUSELAGE INTERIOR RIGHT HAND INBOARD SEAT RAIL AT X19.580 HAS CORRODED SPLICE P/N 85338215-101.  REPLACED IAW DHC-8-400 SRM 51-42-05-330-801 AND HORIZON AIR EA 6-53-682.
